Nilpotency of solvable groups admitting a splitting automorphism of prime order

Khukhro, E. I. (1980) Nilpotency of solvable groups admitting a splitting automorphism of prime order. Algebra and Logic, 19 (1). pp. 77-84. ISSN 0002-5232

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

.

Additional Information:Translated from Algebra i Logika, Vol. 19, No. 1, pp. 118–129, January–February, 1980
Keywords:Algebra, Logic
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15763
Deposited On:11 Nov 2014 15:32

Repository Staff Only: item control page